# SDR AALA202402210358

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10159
- Aircraft time: 12,168 hours, 3,301 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Part number: UNKNOWN
- Condition: Leaking
- Location: Door Assist Botl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND DOOR ASSIST ACTUATOR PRESSURE AT ZERO ON LEFT HAND EMERGENCY EXIT DOOR. REMOVED AND REPLACED DIAPHRAGM ON LEFT AFT EMERGENCY EXIT DOOR.
